| Catalog Number |
20123605 |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: china.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a hair was found in the sterile packaging.There was no known impact or consequences to the patient.A second device was used to complete the procedure.Attempts have been made, and no further information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: d4; d9; g3; h2; h3; h4; h6.Visual evaluation of the returned product found the packaging was previously opened.A hair-like fiber was found in the sterile packaging.As the product was returned opened, the source of the debris cannot be confirmed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided for review.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information at the time of this report.